# SDR ASAA1159730

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,010 hours, 1,284 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND APU RED FILTER BUTTON EXTENDED.  REMOVED AND REPLACED APU LUBE FILTER ELEMENT ASSY REF MM 49 91 12, OPS GOOD.  PERFORMED APU MAGNETIC DRAIN PLUG INSPECTION NORMAL REF MM 49 91 81, OPS CHECKS NORMAL.
